×

Found 18,448 Documents (Results 1–100)

100
MathJax

Weighted boundedness of Marcinkiewicz integral operators and related singular integral operators. (English) Zbl 07565322

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 167-193 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI
[39 42]

Investigation of operator models arising in viscoelasticity theory. (English. Russian original) Zbl 07542522

J. Math. Sci., New York 260, No. 4, 456-468 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 60-73 (2018).
MSC:  45N05 45K05 76A10
PDF BibTeX XML Cite
Full Text: DOI

Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre-Sobolev polynomials. (English. Russian original) Zbl 07538030

Sib. Math. J. 63, No. 3, 451-465 (2022); translation from Sib. Mat. Zh. 63, No. 3, 545-561 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On local solvability of higher order elliptic equations in rearrangement invariant spaces. (English. Russian original) Zbl 07538028

Sib. Math. J. 63, No. 3, 425-437 (2022); translation from Sib. Mat. Zh. 63, No. 3, 516-530 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software